# SDR ASAA9740067

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Ws 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, GOUGES WERE FOUND ON THE FORWARD CHORD FLANGE AT RIGHT AND LEFT OUTER WING FRONT SPAR WING STATION 796.846.  REPAIRED PER EA 5720-01131 AND BOEING TELEX M-7272-974829.  (M)
